| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 - date of event: used 08/01/2025 as the event date was not reported.E1 - initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that a balloon rupture occurred.An 8.0mmx60mmx135cm (4f) sterling mr balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 8 atmospheres for 30 seconds.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.